# SDR 99ZZZX4673

- Difficulty date: December 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49CJ
- Make and model: Cessna 525
- Aircraft serial: 5250049
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 631700350
- Condition: Failed
- Location: Hydraulic System
- Part time: 2,413 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O, K

## Discrepancy

INVESTIGATED 'OCCURRENCE' AND RECEIVED REPORT FROM MAINTENANCE PERSONNEL THAT A  MAIN SYSTEM HYDRAULIC FAILURE OCCURRED IN-FLIGHT.  LANDING GEAR EXTENDED VIA EMERGENCY SYSTEM.  AIRCRAFT LANDED WITHOUT INCIDENT WITH NO SPEED BRAKES, THRUST REVERSERS (ATTENTUATORS) AND ZERO DEGREE FLAPS.  MAINTENANCE FOUND HYDRAULIC TUBE BETWEEN THE HIGH PRESSURE FILTERS AND BYPASS VALVE CRACKED IN THE 30 DEGREE BEND RADIUS, OUTBOARD OF J-BOX.  TUBE WAS FOUND TO BE PROPERLY SECURED WITH NO APPARENT ABNORMAL STRESS POINTS NOTED.  POSSIBLE MATERIAL DEFECT.
